# SDR 02FDEA00483

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT BRACKET WHERE HYD LINES PASSES THROUGH FROM WING TO PYLON FOUND HOLES ELONGATED.  REMOVED AND REPLACED HOLES PER IAW EA 26-5210-64291.
